- -

Chaotic semigroups from second order partial differential equations

RiuNet: Institutional repository of the Polithecnic University of Valencia

Share/Send to

Cited by

Statistics

Chaotic semigroups from second order partial differential equations

Show full item record

Conejero, JA.; Lizama, C.; Murillo Arcila, M. (2017). Chaotic semigroups from second order partial differential equations. Journal of Mathematical Analysis and Applications. 456(1):402-411. https://doi.org/10.1016/j.jmaa.2017.07.013

Por favor, use este identificador para citar o enlazar este ítem: http://hdl.handle.net/10251/149082

Files in this item

Item Metadata

Title: Chaotic semigroups from second order partial differential equations
Author: Conejero, J. Alberto Lizama, Carlos Murillo Arcila, Marina
UPV Unit: Universitat Politècnica de València. Departamento de Matemática Aplicada - Departament de Matemàtica Aplicada
Issued date:
Abstract:
[EN] We give general conditions on given parameters to ensure Devaney and distributional chaos for the solution C-0-semigroup corresponding to a class of second-order partial differential equations. We also provide a ...[+]
Subjects: Devaney chaos , Hypercyclicity , C-0-semigroups , Dynamics of C-0-semigroups , Telegraph equation
Copyrigths: Reconocimiento - No comercial - Sin obra derivada (by-nc-nd)
Source:
Journal of Mathematical Analysis and Applications. (issn: 0022-247X )
DOI: 10.1016/j.jmaa.2017.07.013
Publisher:
Elsevier
Publisher version: https://doi.org/10.1016/j.jmaa.2017.07.013
Project ID:
MINECO/MTM2016-75963-P
CONICYT/1140258
CONICYT/Anillo ACT1416
Thanks:
The first and third authors are supported in part by MINECO and FEDER, grant MTM2016-75963-P. The second author is partially supported by CONICYT, under Fondecyt Grant number 1140258 and CONICYT-PIA, Anillo ACT1416.
Type: Artículo

This item appears in the following Collection(s)

Show full item record